# SDR AU981663

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AFTER TAKEOFF AND LANDING GEAR RETRACTED, THE HYDRAULIC PRESSURE CYCLED AND TRIPPED THE HYDRAULIC MOTOR CIRCUIT BREAKER.  THE LANDING GEAR THEN PARTIALLY EXTENDED BY ITSELF.  AN EMERGENCY EXTENSION DID NOT FULLY EXTEND THE NOSE GEAR.  BY STEEP TURNING AT LOW AIRSPEED, THE NLG EXTENDED, BUT NO GREEN LIGHT CAME ON. PROBLEM WAS TRACED TO A LEAKING SHAFT SEAL IN THE LT MLG ACTUATOR.
